# SDR AALA20110115TUL01

- Difficulty date: January 14, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 51,747 hours, 8,216 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Rotary Actuator
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFW - INFLIGHT JFK-DFW.  DURING FUNCTIONAL CHECK FLIGHT FOR TRAILING EDGE FLAP DISAGREE MESSAGE CONDITION, THE EICAS SYSTEM DISPLAYED FLAP DISAGREE MESSAGE AGAIN.  EMERGENCY DECLARED FLIGHT DIVERTED AFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER 1 AND 8 FLAP ROTARY ACTUATORS.  SYSTEM GROUND CHECK NORMAL OPERATION.
